Corticosteroids skin rash

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

Antibiotics, particularly those in the penicillin and sulfa groups, are the most common cause of drug allergies. [1] Most drug allergies are usually limited to hives, swelling, and skin rashes, but some people experience rare and life-threatening reactions, called anaphylaxis. [2] Drug allergies are caused by your immune system mistaking the antibiotic for a foreign substance, inflaming your skin or, in more severe cases, restricting airways and causing shock, which can lead to unconsciousness or death. [3] If you experience the symptoms of anaphylaxis, it's crucial that you seek medical help immediately, as it is a medical emergency. Learning how to treat skin rashes and recognize the signs of a more severe reaction can help you feel your best, and could save your life.

Hyperpigmentation is a darkening of the skin. This can occur as an overall darkening of the skin, or it can be localized. This may be connected to phototoxic reaction where the areas exposed to light may have a golden-brown or slate-grey color change. Some drugs will cause changes in the nails, darkening of the tongue, gums, and over finger joints. Most sking reactions occur within two to three weeks of initiation of chemotherapy and resolve 10 to 12 weeks after stopping treatment.

Corticosteroids skin rash

corticosteroids skin rash

Media:

corticosteroids skin rashcorticosteroids skin rashcorticosteroids skin rashcorticosteroids skin rashcorticosteroids skin rash